# SDR SWAA2022092744740

- Difficulty date: August 22, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BRACKET AT LEVEL OF WS 204.25 AND BETWEEN ORSS 261 AND ORSS 297 AT LT WING 2022-441391 / [01] REPLACED BRACKET AT LEVEL OF WS 204.25 AND BETWEEN ORSS 261 AND ORRS 297 AT LT WING IAW B737-700 SRM 51-40-02-0G-0 AND DWG 115A2900 SHEET 1 REV 3;[02] VERIFIED STEP 1; COMPLETE
